RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 798–801 (Mi dan37963)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Necessary and sufficient conditions for absolute stability in classes of systems with two integral quadratic relations

A. L. Fradkov, V. A. Yakubovich

Leningrad State University

Full text: PDF file (499 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.919:519.83
Presented: V. I. Smirnov
Received: 26.03.1973

Citation: A. L. Fradkov, V. A. Yakubovich, “Necessary and sufficient conditions for absolute stability in classes of systems with two integral quadratic relations”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 798–801

Citation in format AMSBIB
\Bibitem{FraYak73}
\by A.~L.~Fradkov, V.~A.~Yakubovich
\paper Necessary and sufficient conditions for absolute stability in classes of systems with two integral quadratic relations
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 798--801
\mathnet{http://mi.mathnet.ru/dan37963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0361300}
\zmath{https://zbmath.org/?q=an:0307.34052}


Linking options:
  • http://mi.mathnet.ru/eng/dan37963
  • http://mi.mathnet.ru/eng/dan/v213/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Autom. Remote Control, 67:10 (2006), 1530–1546  mathnet  crossref  mathscinet  zmath  elib
    2. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:24
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019